# SDR 20000731SH020

- Difficulty date: July 13, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N5466J
- Make and model: Cessna T310R
- Aircraft serial: 310R0264
- Propeller: Mcauly 3AF32C93
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S81NC55
- Part serial: K101286YS
- Condition: Scratched
- Location: Threads
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BLADE WAS REJECTED DUE TO SCRATCHES IN THREADS PER MCAULEY SB 150.  (X)
